MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SIGMA STAB GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDIC INC, 1818910 SIGMA STAB GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158124010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tibial insert ref: (b)(4).Size 4x10mm refused to ¿sit in place¿ after several attempts by a very competent consultant orthopaedic surgeon.Delay in surgery approximately 15 mins, new implant opened and inserted without any issues.No potential patient complaint.Reporting hospital request inspection of the contaminated implant and a replacement there of.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7288405
Report Number1818910-2018-53891
Device Sequence Number13486684
Product Code JWH
UDI-Device Identifier10603295064411
UDI-Public10603295064411
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158124010
Device Lot NumberD17021482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer02/22/2018
08/30/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/23/2018
09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1